Hair Loss and JIA or Enbrel?

andylamb
andylamb Member Posts: 41
edited 17. Oct 2011, 15:55 in My child has arthritis
Hiya,

My daughter has been in medicated controlled remission for nearly 2 years now with Enbrel has recently developed a bald spot. It's about 1.5cm wide by 5cm long. No hair at all, totally smooth skin. It's at the back of her head so she can't see it.

We've been to the Doctor who says it's alopecia areata and it has no known cause.

Has anyone here any experience of this with JIA or Enbrel? I've not found anything from web surfing.

TIA
Andy

Comments

  • illihor
    illihor Member Posts: 283
    edited 30. Nov -1, 00:00
    No we've not had that experience, sadly Kayleigh has gone the opposite way her hair is really thick as is elsewhere on her body now :shock:

    How is she doing now? I hope the british weather isn't affecting her to much and your doing well.

    Michelle
  • andylamb
    andylamb Member Posts: 41
    edited 30. Nov -1, 00:00
    Hi Michelle,

    She's doing well (other than the bald spot!). The doctor is even talking about a time in the future when we can start reducing her dosage. Injection day is still difficult, some weeks worse than others, my mother has taken to paying her if she doesn't make a fuss!

    But no signs of active arthritis at all. So good news there. I won't be complaining about the injections if it keeps her in remission.

    How's Kayleigh doing? Did you have a good summer?

    Cheers,
    Andy

Who's Online

10
Baloo
Baloo
Beverley
Beverley
Blueskyday68
Blueskyday68
bosh
bosh
Brynmor
Brynmor
YvonneH
YvonneH
+4 Guests